MathSciNet Relay Station
MathSciNet bibliographic data
MR760217 (86c:22002) 22A15 (20M99)
Hindman, Neil; Pym, John Free groups and semigroups in $\beta {\bf N}$. Semigroup Forum 30 (1984), no. 2, 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement